Title: Equilibrium in options' incomplete markets

Authors: Christos Kountzakis

Addresses: Department of Statistics and Actuarial-Financial Mathematics, University of the Aegean, Karlovassi, GR-83 200 Samos, Greece

Abstract: This paper is devoted to the use of the incomplete by options' markets in the existence of equilibrium in the case where a financial market remains incomplete, even after including any European call and put options' pay-off, written on the pay-off of the initial markets' portfolios.

Keywords: incomplete markets; finite-dimensional sub-lattices.

DOI: 10.1504/IJFMD.2020.111891

International Journal of Financial Markets and Derivatives, 2020 Vol.7 No.4, pp.414 - 423

Received: 02 Apr 2020
Accepted: 14 Jun 2020

Published online: 07 Dec 2020 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article